# SDR SWAA031972

- Difficulty date: September 2, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 58,180 hours, 56,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FUSELAGE SKIN CRACKED (3 EA) BS 747 AT STR 19R, BS 757 AT STR 19R AND BS 797 AT STR 18L.  REPAIRED SKIN PER SRM.
